# SDR DALA2025052303989

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,414 hours, 30,454 cycles
- System (JASC): 5270 · Door Warning System
- Part: Trigger
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 IN REF NRC #00786. BROKEN TRIGGER MECHANIMS ABOVE UPPER HINGE AT 2R PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00803 TRIGGER FORK, DOOR R2 WAS REPLACED BY SERVICEABLE TRIGGER FORK DOOR R2 PER B757-200 AMM 52-11-32. (0979800)
